×

zbMATH — the first resource for mathematics

Multiple soliton solutions of the Sawada-Kotera equation with a nonvanishing boundary condition and the perturbed Korteweg de Vries equation by using the multiple exp-function scheme. (English) Zbl 1421.35316
Summary: The Sawada-Kotera equation with a nonvanishing boundary condition, which models the evolution of steeper waves of shorter wavelength than those depicted by the Korteweg de Vries equation, is analyzed and also the perturbed Korteweg de Vries (pKdV) equation. For this goal, a capable method known as the multiple exp-function scheme (MEFS) is formally utilized to derive the multiple soliton solutions of the models. The MEFS as a generalization of Hirota’s perturbation method actually suggests a systematic technique to handle nonlinear evolution equations (NLEEs).

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wazwaz, A. W., Kinks and travelling wave solutions for Burgers-like equations, Applied Mathematics Letters, 38, 174-179, (2014) · Zbl 1314.35154
[2] Wazwaz, A.-M., A study on the (2+1)-dimensional and the (2+1)-dimensional higher-order Burgers equations, Applied Mathematics Letters, 25, 10, 1495-1499, (2012) · Zbl 1252.35233
[3] Hu, X. B.; Li, Y., Backlund transformation and nonlinear superposition formula of DJKM equation, Acta Mathematica Scientia, 11, 2, 164-172, (1991)
[4] Wang, Y.; Wang, H.; Temuer, C., Lax pair, conservation laws, and multi-shock wave solutions of the DJKM equation with Bell polynomials and symbolic computation, Nonlinear Dynamics, 78, 2, 1101-1107, (2014) · Zbl 1331.37096
[5] Lü, X.; Peng, M., Systematic construction of infinitely many conservation laws for certain nonlinear evolution equations in mathematical physics, Communications in Nonlinear Science and Numerical Simulation, 18, 9, 2304-2312, (2013) · Zbl 1304.35030
[6] Lu, X., Soliton behavior for a generalized mixed nonlinear Schrodinger model with N-fold Darboux transformation, Chaos, 23, (2013) · Zbl 1323.35163
[7] Yuan, Y. Q.; Tian, B.; Liu, L.; Wu, X. Y.; Sun, Y., Solitons for the (2 +1)-dimensional Konopelchenko-Dubrovsky equations, Journal of Mathematical Analysis and Applications, 460, 476-486, (2018) · Zbl 1384.35110
[8] Gao, X., Mathematical view with observational/experimental consideration on certain (2+1)-dimensional waves in the cosmic/laboratory dusty plasmas, Applied Mathematics Letters, 91, 165-172, (2019) · Zbl 1445.76101
[9] Du, Z.; Tian, B.; Chai, H. P.; Sun, Y.; Zhao, X. H., Rogue waves for the coupled variable-coefficient fourth-order nonlinear Schrdinger equations in an inhomogeneous optical fiber, Chaos, Solitons and Fractals, 109, 90-98, (2018) · Zbl 1390.35323
[10] Du, X. X.; Tian, B.; Wu, X. Y.; Yin, H. M.; Zhang, C. R., Lie group analysis, analytic solutions and conservation laws of the (3 + 1)-dimensional Zakharov-Kuznetsov-Burgers equation in a collisionless magnetized electron-positron-ion plasma, The European Physical Journal Plus, 133, 378, (2018)
[11] Liu, L.; Tian, B.; Yuan, Y.; Du, Z., Dark-bright solitons and semirational rogue waves for the coupled Sasa-Satsuma equations, Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 97, (2018)
[12] Liu, L.; Tiana, B.; Yuan, Y. Q.; Sun, Y., Bright and dark N-soliton solutions for the (2 + 1)-dimensional Maccari system, Eur. Phys. J. Plus, 133-172, (2018)
[13] Zhao, X. H.; Tian, B.; Xie, X. Y.; Wu, X. Y.; Sun, Y.; Guo, Y. J., Backlund transformation and Lax pair for a (2+1)-dimensional Davey-Stewartson system on surface waves of finite depth, Waves in Random and Complex Media, 28, 2, 356-366, (2018)
[14] Zhang, C. R.; Tian, B.; Wu, X. Y.; Yuan, Y. Q.; Du, X. X., Rogue waves and solitons of the coherentlycoupled nonlinear Schrodinger equations with the positive coherent coupling, Physica Scripta, 93, 11, (2018)
[15] Wu, X.-Y.; Tian, B.; Liu, L.; Sun, Y., Rogue waves for a variable-coefficient Kadomtsev–Petviashvili equation in fluid mechanics, Computers & Mathematics with Applications, 76, 2, 215-223, (2018)
[16] Ma, W. X.; Huang, T. W.; Zhang, Y., A multiple exp-function method for nonlinear differential equations and its application, Physica Scripta, 82, (2010)
[17] Ma, W. X.; Zhu, Z. N., Solving the (3+1)-dimensional KP and BKP equations by the multiple exp-function algorithm, Applied Mathematics and Computation, 218, 11871-11879, (2012) · Zbl 1280.35122
[18] Hirota, R.; Ito, M., Resonance of solitons in one dimension, Journal of the Physical Society of Japan, 52, 3, 744-748, (1983)
[19] Shan, W. R.; Yan, T. Z.; Lu, X.; Li, M.; Tian, B., Analytic study on the Sawada-Kotera equation with a nonvanishing boundary condition in fluids, Communications in Nonlinear Science and Numerical Simulation, 18, 1568-1575, (2013) · Zbl 1311.35264
[20] Marchant, T. R., Numerical solitary wave interaction: the order of the inelastic effect, The ANZIAM Journal, 44, 01, 95-102, (2002) · Zbl 1027.35113
[21] Wazwaz, A. M., Multiple-soliton solutions of the perturbed KdV equation, Communications in Nonlinear Science and Numerical Simulation, 15, 11, 3270-3273, (2010) · Zbl 1222.65134
[22] Liu, L. C.; Tian, B.; Qin, B.; Lu, X.; Lin, Z. Q.; Liu, W. J., Backlund transformation, superposition formulae and N-soliton solutions for the perturbed Korteweg-de Vries equation, Communications in Nonlinear Science and Numerical Simulation, 17, 2394-2402, (2012) · Zbl 1252.35243
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.